# SDR QXEA0002509

- Difficulty date: September 18, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 26,479 hours, 36,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 910326
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- FLIGHT ATTENDANT REPORTED SMELL OF SMOKE ON SHORT AND FINAL APPROACH JUST AFTER BLEED AIR TURNED OFF FOR LANDING.  REPLACED AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
